World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Biomathematics cover

Volume 01, Issue 02 (June 2008)

No Access
PERMANENCE AND COMPLEXITY OF THE ECO-EPIDEMIOLOGICAL MODEL WITH IMPULSIVE PERTURBATION
  • Pages:121–132

https://doi.org/10.1142/S1793524508000102

No Access
OPTIMAL HARVESTING PROBLEM FOR AN AGE-DEPENDENT n-DIMENSIONAL COMPETING SYSTEM WITH DIFFUSION
  • Pages:133–145

https://doi.org/10.1142/S1793524508000114

No Access
TWO DIFFERENT VACCINATION STRATEGIES IN AN SIR EPIDEMIC MODEL WITH SATURATED INFECTIOUS FORCE
  • Pages:147–160

https://doi.org/10.1142/S1793524508000126

No Access
EFFECTS OF TIME DELAY ON TWO NEURONS INTERACTION MORRIS–LECAR MODEL
  • Pages:161–170

https://doi.org/10.1142/S1793524508000138

No Access
THE BIRTH AND DEATH EQUATION OF VIRUS SPREADING
  • Pages:171–177

https://doi.org/10.1142/S179352450800014X

No Access
PERMANENCE AND GLOBAL STABILITY IN AN IMPULSIVE LOTKA–VOLTERRA N-SPECIES COMPETITIVE SYSTEM WITH BOTH DISCRETE DELAYS AND CONTINUOUS DELAYS
  • Pages:179–196

https://doi.org/10.1142/S1793524508000151

No Access
GLOBAL ATTRACTIVITY OF A STAGE-STRUCTURE VARIABLE COEFFICIENTS PREDATOR-PREY SYSTEM WITH TIME DELAY AND IMPULSIVE PERTURBATIONS ON PREDATORS
  • Pages:197–208

https://doi.org/10.1142/S1793524508000163

No Access
BIFURCATION ANALYSIS FOR A PREDATOR-PREY SYSTEM WITH PREY DISPERSAL AND TIME DELAY
  • Pages:209–224

https://doi.org/10.1142/S1793524508000175

No Access
DYNAMICS OF A NONAUTONOMOUS SYSTEM WITH IMPULSIVE OUTPUT
  • Pages:225–238

https://doi.org/10.1142/S1793524508000187

No Access
AN SIQS INFECTION MODEL WITH NONLINEAR AND ISOLATION
  • Pages:239–245

https://doi.org/10.1142/S1793524508000199

No Access
A MONOTONE-ITERATIVE METHOD FOR FINDING PERIODIC SOLUTION OF AN IMPULSIVE DIFFERENTIAL EQUATIONS AND APPLICATION
  • Pages:247–256

https://doi.org/10.1142/S1793524508000205

No Access
ESTIMATES OF SOLUTIONS OF IMPULSIVE PARABOLIC EQUATIONS AND APPLICATION
  • Pages:257–266

https://doi.org/10.1142/S1793524508000217